# SDR 99ZZZM754

- Difficulty date: October 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N101UX
- Make and model: Beech 1900D
- Aircraft serial: UE101
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Condition: Malfunctioned
- Location: Lt Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAINS ALTIMETER WAS REPORTED TO BE 100 TO 200 FEET OFF AT ALL ALTITUDES.  REMOVED AND REPLACED ALTIMETER.  SYSTEM TESTS SATISFACTORY.  SUBSEQUENT BENCH TESTS FOUND THAT THE ALTIMETER WAS INDICATING 100 FEET HIGH AND THAT THE MILIBAR INDICATION DID NOT COINCIDE WITH THE INCHES OF MERCURY DICATION.  THIS WAS A SECOND SUCH FAILURE OF THIS INSTRUMENT IN THE PAST 6 MONTHS OF OPERATION.  (M)
